# SDR CWQR20121113052

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: General aviation
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 4,610 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 663400359
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THE RT ELEVATOR OTBD HINDGE BRACKET CRACKED.  PERFORMED AN EDDY CURRENT CHECK AND VERIFIED THE HINGE WAS CRACKED ON THE UPPER BRACKET EAR RADIUS. HINGE BRACKET REPLACED, CRACKED BRACKET SENT FOR EVALUATION.
